# SDR IXXA11SMN068S

- Difficulty date: April 1, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 710
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING OTBD INNER L/E FWD UPPER SKIN CORRODED AT STA XFS 710.000.  REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED REPAIR DOUBLER AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FAA FORM 8110-3, DATED 04/29/11, SMN DWG ED-5363 DATED 04/07/11,  SRM 51-1-8, SRM 57-2-0, NDT SPM PART 06-10-01-001, SRM 57-3-2 FIG 6, SHEET 1 ITEM "A", DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
